EconPapers    
Economics at your fingertips  
 

Stability Analysis of Predator‐Prey System with Fuzzy Impulsive Control

Yuangan Wang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: Having attracted much attention in the past few years, predator‐prey system provides a good mathematical model to present the correlation between predators and preys. This paper focuses on the robust stability of Lotka‐Volterra predator‐prey system with the fuzzy impulsive control model, and Takagi‐Sugeno (T‐S) fuzzy impulsive control model as well. Via the T‐S model and the Lyapunov method, the controlling conditions of the asymptotical stability and exponential stability are established. Furthermore, the numerical simulation for the Lotka‐Volterra predator‐prey system with impulsive effects verifies the effectiveness of the proposed methods.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/715497

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:715497

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:715497